# SDR UPS06446596

- Difficulty date: March 12, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640-1660 RBL 11 TIE DOWN TRACK I/B FLANGE FOUND CORRODED.  CORROSION BLEND OUT 0.024" BY 3/4" BY 1.5" EXCEED SRM LIMIT.  BS 1620 TO BS 1750 RBL 11 TRACK REPAIRED AS PER SRM 53-10-05 FIG14 REFER NRC5933 FOR WORKING DETAIL.
